I recently got a implant done, but during my healing / antibiotics stage – my tongue started to appear like I have oral thrush?
I recently got a implant done, but during my healing / antibiotics stage – my tongue started to appear like I have oral thrush (white hair – very sticky, and can be scrubbed off with no pain). Red dots all around an large bumps at the back of my tongue. This is no where else in my mouth but my tongue.
I was prescribed Nystatin, but it did not work. I was recently prescribed another mouthwash similar to nystatin but nothing is changing with my mouth. There is no pain anywhere else, minus the odd muscle pains in the legs (started about a week ago).
I also just noticed that I have white scars on penis. I’m not 100% sure when this started, but I noticed it in the last couple days. There is no pain and the scars are about 1mm in dia and are on the shaft of the penis and balls.
Is there something more that I should be worried about?
My opinion this is antibiotics allergy or side effects, also I need you to do a vitamin b 12 test and thyroid profile
Mostly due to antibiotics but let me know if you have had any unprotected sex recently?
Thanks for the query..
Your symptoms pointing towards oral thrush only and the white patches over penis are also due to fungal infection known as Mucocutaneous thrush..
However to confirm you can get a microscopy from the scrapings done..
If only mouthwash is not working, you can go for oral antifungal medication like Fluconazole and along with it suck clotrimazole lozenges and take plenty of probiotics like Yogurt..
Drink plenty of water..
Apply antifungal cream over the penis..
Maintain a good oral hygiene..
Hope this helps..